A Note On The Boundedness Of Solutions Of Generalized Functional Differential Equations

被引:0
作者
Valdes, Juan Eduardo Napoles [1 ]
Jose, Sayooj Aby [2 ,3 ]
机构
[1] UNNE FACENA, Dept Math, RA-3400 Corrientes, Argentina
[2] Alagappa Univ, Ramanujan Ctr Higher Math, Karaikkudi 630004, India
[3] Alagappa Univ, Dept Math, Karaikkudi 630004, India
来源
APPLIED MATHEMATICS E-NOTES | 2022年 / 22卷
关键词
STABILITY; DEFINITION; BEHAVIOR;
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
This work presents some asymptotic properties of the solutions, mainly related to the boundedness, of certain functional differential equations in the framework of the generalized local derivative.
引用
收藏
页码:265 / 272
页数:8
相关论文
共 50 条
[21]   Existence, boundedness and integrability of global solutions to delay integro-differential equations of second order [J].
Mohammed, Sizar Abid .
JOURNAL OF TAIBAH UNIVERSITY FOR SCIENCE, 2020, 14 (01) :235-243
[22]   BOUNDEDNESS AND CONTINUITY OF THE MILD SOLUTIONS OF SEMILINEAR STOCHASTIC FUNCTIONAL EVOLUTION EQUATIONS [J].
Jahanipur, Ruhollah .
MATHEMATICAL INEQUALITIES & APPLICATIONS, 2012, 15 (02) :423-436
[23]   On almost periodic mild solutions for stochastic functional differential equations [J].
Cao, Junfei ;
Yang, Qigui ;
Huang, Zaitang .
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2012, 13 (01) :275-286
[24]   Boundedness of Solutions to Differential Equations of Fourth Order with Oscillatory Restoring and Forcing Terms [J].
Tunc, Cemil ;
Ates, Muzaffer .
DISCRETE DYNAMICS IN NATURE AND SOCIETY, 2013, 2013
[25]   Periodic solutions of neutral functional differential equations [J].
Afonso, S. M. ;
Bonotto, E. M. ;
da Silva, M. R. .
JOURNAL OF DIFFERENTIAL EQUATIONS, 2023, 350 :89-123
[26]   On the stability and boundedness of solutions to third order nonlinear differential equations with retarded argument [J].
Cemil Tunç .
Nonlinear Dynamics, 2009, 57 :97-106
[27]   Existence, Uniqueness, and Exponential Boundedness of Global Solutions to Delay Fractional Differential Equations [J].
Cong, N. D. ;
Tuan, H. T. .
MEDITERRANEAN JOURNAL OF MATHEMATICS, 2017, 14 (05)
[28]   Stability and boundedness of solutions of non-autonomous differential equations of second order [J].
Tunc, Cemil .
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, 2011, 13 (06) :1067-1074
[29]   Stability and boundedness criteria of solutions of a certain system of second order differential equations [J].
Adeyanju A.A. .
ANNALI DELL'UNIVERSITA' DI FERRARA, 2023, 69 (1) :81-93
[30]   On the stability and boundedness of solutions to third order nonlinear differential equations with retarded argument [J].
Tunc, Cemil .
NONLINEAR DYNAMICS, 2009, 57 (1-2) :97-106